Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 827901, 30 pages
http://dx.doi.org/10.1155/2012/827901
Research Article

Homotopy Perturbation Method and Variational Iteration Method for Harmonic Waves Propagation in Nonlinear Magneto-Thermoelasticity with Rotation

1Math. Department, Faculty of Science, Zagazig University, Zagazig 44519, Egypt
2Math. Department, Faculty of Science, Taif University, Saudi Arabia
3Math. Department, Faculty of Science, SVU, Qena 83523, Egypt
4Math. Department, Faculty of Science, El-Minia University, Egypt

Received 17 August 2011; Accepted 3 October 2011

Academic Editor: Cristian Toma

Copyright © 2012 Khaled A. Gepreel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khaled A. Gepreel, S. M. Abo-Dahab, and T. A. Nofal, “Homotopy Perturbation Method and Variational Iteration Method for Harmonic Waves Propagation in Nonlinear Magneto-Thermoelasticity with Rotation,” Mathematical Problems in Engineering, vol. 2012, Article ID 827901, 30 pages, 2012. doi:10.1155/2012/827901